MathSciNet Relay Station
MathSciNet bibliographic data
MR356201 (50 #8672) 60G15
Linde, V.; Pič, A. Mappings of Gaussian measures of cylindrical sets in Banach spaces. (Russian) Teor. Verojatnost. i Primenen. 19 (1974), 472–487.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement